# SDR 96ZZZX315

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 2420 · AC Generation System
- Part: Gen Control Pnl
- Part number: 51508000
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

KBOG - FLT 239 - AFTER APPROXIMATELY ONE HOUR INTO FLIGHT WITH ALL GENERATORS IN PARALLEL MODE, ALL LIGHTS IN AIRCRAFT WENT ON AND OFF SEVERAL TIMES.  OPERATED GENERATORS IN ISOLATED MODE.  AFTER APPROXIMATELY TWO MINUTES, NR 1 GENERATOR TRIPPED OFF-LINE WHEN IN PARALLEL, ALL LOAD METERS FLUCTUATED.  WHEN IN ISOLATED MODE, ALL LOADMETERS NORMAL.  TRIED TO RESET NR 1 GENERATOR, NO HELP.  FLIGHT RETURNED TO KMIA.  ACCOMPLISHED PHYSICAL CHECK OF POWER CENTER AND NR 1 GENERATOR WIRING.  ACCOMPLISHED RUN-UP AND ELECTRICAL SYSTEMS CHECK.  REMOVED AND REPLACED NR 1 GENERATOR.  OPS NORMAL PER MM 24-20-6.
